# SDR SWIA202162275

- Difficulty date: October 17, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BACK DRILLIG NEW INTERCOSTALS ON PAX DOOR FOUND INTERCOSTAL AT DD2 FS320-338 TO BE MISSLOCATED   (C-CHECK RO 11/04/2021)   A NEW PART WAS REPLACED IAW CRJ900 SRM 51-42-06-00-A01 AND 51-42-21-001-001-A01  WITH REFERENCE TO DWG #601R31702 REV-N SEE CONTINUE CARD FOR PERTINENT DETAILS / C/W TASK CARD 51-900-1002-SKY
